Medical News Today: How to get rid of an amoxicillin rash
A reaction to amoxicillin, a medication used to treat bacterial infections, causes an amoxicillin rash. A side effect of amoxicillin can be a rash that may be mild or severe. Treatment options include medication, applying oatmeal to the rash, and drinking plenty of water. Learn more about an amoxicillin rash here.
14 Jul 2018, 15:00
Medical News Today: Alzheimer's risk 10 times lower with herpes medication
New research offers 'the first population evidence for a causal link' between herpes infection and the development of Alzheimer's disease.
15 Jul 2018, 14:00
Medical News Today: Why does the stomach bloat when starved?
When the body is starved, it undergoes many changes. One of these may be a bloated stomach and retained fluid, which can make a person look plump. This condition is known as kwashiorkor and is caused by a lack of protein in the diet. Kwashiorkor can be fixed by slowly eating more protein and calories. Learn more here.
13 Jul 2018, 22:00